# SDR DALA2024122712022

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 SKIN EXTERNAL SURFACE BTW FR47 TO FR70 FROM STGR 23 LH/RH TO BOTTOM CENTERLINE. CORRECTIVE ACTION: REPAIRED PER ER/A 622012-14. (0730740)
